# SDR UALA2009021900553

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 54,508 hours, 19,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE BETWEEN S28R AND 27R IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED SHEAR TIE AND FABRICATED & INSTALLED A NEW SHEAR TIE.
